# SDR R61A201802260231

- Difficulty date: February 15, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED MULTIPLE AREAS OF CORROSION AT FWD WET AREA RT FLOOR WEB. FRAMES 12 - 14.  REMOVED AND REPLACED THE FWD SILL PLATE IAW SRM 51-43-03, AND 51-41-01.
